Access count of this item: 127

Files in This Item:
File Description SizeFormat 
1214_10.pdf722.36 kBAdobe PDFView/Open
Title: A topological approach to a group structure through monomials (Group theory and related topics : summary and prospects)
Authors: Abe, Seiichi
Iiyori, Nobuo
Author's alias: 阿部, 晴一
飯寄, 信保
Issue Date: Jun-2001
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1214
Start page: 114
End page: 121
Appears in Collections:Group theory and related topics : summary and prospects

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.